Boundary regularity for quasi-linear elliptic equations with continuous boundary data

Chi ping Lau*

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review


Suppose G is a bounded C2 domain in n, n ≥2. We examine the regularity at the boundary of solutions to a class of quasi-linear elliptic equations having continuous boundary values φ. If φhas a modulus of continuity ß, we give a modulus of continuity for the solution which depends on ßand the generalized mean curvature of ∂G. When the order of non-uniformity of the equation is between 0 and 1, no curvature condition on ∂G is needed.

Original languageEnglish
Pages (from-to)713-731
Number of pages19
JournalCommunications in Partial Differential Equations
Issue number7
Publication statusPublished - 1 Jan 1986
Externally publishedYes


Cite this